# SDR AALA950650

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DFW-FLT 2016-DURING CRUISE AT FL 370 AND JUST PRIOR TO BEGINNING DESCENT, RT AIR CYCLE MACHINE FAILED.  CABIN ALT BEGAN UNCONTROLLED CLIMB AS A/C INITIATED EMERG DESCENT.  PAX OXYGEN MASKS WERE MANUALLY DEPLOYED AND ALL MASKS DROPPED.  CABIN ALTITUDE REACHED MAX FL 150 BEFORE DESCENDING WITH A/C TO FL 100.  A/C CONTINUED TO DFW AND LANDED W/O INCIDENT.  ACCOMP GROUND ENG RUN AND PERFORMED CHECK OF LT AND RT AIR CYCLE MACHINES WITH NO DEFECTS FOUND.  PRESSURIZATION CONTROLLERS WITH NO DEFECTS FOUND.  UNABLE TO DUP PROBLEM.  REPLACED OXYGEN CANNISTERS AND RESTOWED ALL OXYGEN MASKS.  RE-SAFETIED MANUAL DROP SWITCH.  ACCOMPLISHED FUNCTIONAL CHECK FLT WITH NO DEFECTS FOUND.  SYSTEM OPS CHECK OK.
